# SDR USAA2009032590680

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 30,420 hours, 16,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2015
- Condition: Discharged
- Location: Cabin
- Part time: 30,093 hours, 15,052 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1502 - CLT - DCA - EMERGENCY LIGHTS - LEFT AFT EMERGENCY POWER SUPPLY UNIT (EPSU) FAULT (ATA 33-51-38), WILL NOT RESET.  REMOVED AND REPLACED AFT GALLEY EMERGENCY POWER SUPPLY UNIT.  ALL EMERGENCY LIGHTS CHECKED GOOD.
